# SDR AALA20151102005

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 83,889 hours, 45,400 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT END OF LT ELEVATOR, OTBD TE.  INJECTED WITH RESIN & CLAMPED IAW SRM 55-03-00-001 FIGURE 5 & EA 255658.
